Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On birth control, have breast tenderness on the outer surface. Had taken antibiotics for bladder infection. Cause of tenderness?

I m 19 years old, and I have been on birth control for almost four years now. I know I m not pregnant, but my breasts are very tender. They are only tender on the outside and it doesn t matter if I have a bra on or not. These has been going on for about a week now. I shouldn t be getting my period for about another month, however, about 2 weeks ago I was on antibodics for bladder infection . Would that have anything to do with my breasts being so tender?
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor